# SDR DALA2017013100762

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 70,524 hours, 52,212 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Disconnected
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO ATL DUE TO ODOR AND VISIBLE HAZE IN FIRST CLASS GALLEY AREA. CREW REPORTED WHEN AIRFOIL ANTI-ICE WAS SELECTED ON, A LOUD NOISE WAS HEARD, FOLLOWED BY RUSHING AIR NOISE WITH ASSOCIATED SMOKE/ODOR. AIRFOIL ANTI-ICE WAS SELECTED OFF AND NOISE CEASED, SMOKE/ODOR ALSO DISSIPATED. MAINTENANCE FOUND STRAKE ANTI-ICE DUCT DISCONNECTED IN E&E COMPARTMENT AFT OF STRAKE IN AREA OF GENERATOR CONTROL RACK. RECONNECTED DUCT AFTER REPLACING PERI-SEAL. REPLACED ANTI-ICE PRSOV PER MCC REQUEST AS A PRECAUTION. ALL FUNCTIONAL & LEAK CHECKS GOOD.
